Hail, Robertson
- When
- July 23, 7:43 AM CST
- Where
- Robertson County, 5 mi NE of Bald Prairie
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 31.267, -96.350
2 hail, 2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jul 23, 5:15 AM CST, 2 hours 28 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED TO ADD AVIATION DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 615 AM CDT WED JUL 23 2003 .AVIATION DISCUSSION... A COLD FRONT EXTENDED SOUTH OF A TYLER....TO STEPHENVILLE LINE. THIS BOUNDARY WILL BECOME STATIONARY THIS AFTERNOON...AND START TO BECOME DIFFUSE OVERNIGHT. THE MAIN AREA OF SHOWERS AND THUNDERSTORMS HAS MOVED OFF THE EAST AND SOUTHEAST...BUT THERE WILL CONTINUE TO BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. EXPECT GENERAL VFR CONDITIONS TO PREVAIL...OUTSIDE OF ISOLATED SHOWERS/THUNDERSTORMS. NORTHEASTERLY WINDS OF 5 TO 10 KNOTS NORTH OF THE FRONT...WILL BECOME EASTERLY...WHILE WINDS TO THE SOUTH OF THE FRONT REMAIN SOUTHEASTERLY AT 5 TO 10 KNOTS. #58 .EARLY MORNING PUBLIC DISCUSSION 400 AM CDT... AT 09Z...COLD FRONT FROM COMANCHE TO CORSICANA. NOCTURNAL CONVECTION CONTINUES WHERE MOISTURE FETCH RIDING UP FRONTAL SURFACE IS MOST INTENSE. FRONT WILL SLOWLY SLIP SOUTH AND DIMINISHING LLJ WILL BRING A SLOW END TO PRECIP IN E ZONES THIS MORNING. AFTERNOON POPS VALID EVERYWHERE...BEST SC/SE NEAR SFC BOUNDARY AND HIGHEST PW. FRONTOLYSIS BEGINS BY TONIGHT...BUT WITH SOUTHERLY SFC FLOW AND NORTHERLY FLOW STILL IN PLACE ALOFT...INTRODUCED SLIGHT CHANCES FOR THURSDAY. RIDGE BUILDS BACK IN BY FRIDAY...AND POPS BACK ON HOLD. TEMPS AND HUMIDITY QUICKLY RETURN TO NORMAL...WITH ABUNDANT SUNSHINE WELL INTO NEXT WEEK. MRF REDEVELOPS NW FLOW TOWARD THE END OF NEXT WEEK...WITH ANOTHER FRONT PLUNGING INTO THE SOUTHERN PLAINS. INTRODUCED SLIGHT CHANCE POPS WEDNESDAY AS NW FLOW DEVELOPS...BUT WITH DOG DAYS IN FULL SWING...WILL CERTAINLY MAINTAIN A BIT OF SKEPTICISM. FCSTID = 25 DFW 94 71 97 74 / 20 20 20 20 ACT 95 72 98 75 / 40 40 20 20 PRX 92 68 94 71 / 30 30 20 20 DTO 94 67 96 71 / 20 20 20 20 TKI 94 67 96 71 / 20 20 20 20 DAL 94 72 97 75 / 20 20 20 20 TRL 92 68 94 71 / 30 30 20 20 CRS 93 71 96 73 / 40 40 20 20 TPL 95 73 98 75 / 40 40 20 20 .FWD...NONE.
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 530 AM CDT WED JUL 23 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR MAINLY ALONG AND EAST OF THE I-35 CORRIDOR THROUGH TONIGHT. CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY RAIN WILL BE THE MAIN WEATHER THREATS. HOWEVER...A FEW STORMS COULD BRIEFLY BECOME SEVERE ACROSS THE SOUTHEASTERN QUARTER OF NORTH TEXAS...GENERALLY EAST OF I-35 AND SOUTH OF I-20. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH COULD ACCOMPANY A COUPLE OF THESE STORMS. A COLD FRONT BISECTED NORTH TEXAS...EXTENDING SOUTH OF A TYLER....TO STEPHENVILLE...TO ABILENE LINE BEFORE DAYBREAK. A FEW STORMS MAY BRIEFLY BECOME SEVERE ACROSS THE SOUTHEASTERN PART OF NORTH TEXAS WHERE THE INSTABILITIES WILL BE GREATEST. .DAYS TWO THROUGH SEVEN... THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY AND THURSDAY NIGHT. BRIEF HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN WEATHER THREATS...THOUGH AN ISOLATED WIND GUST TO 60 MPH...AND QUARTER SIZE HAIL REPORT IS POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON MAINLY ALONG AND EAST OF INTERSTATE 35 AND SOUTH OF INTERSTATE 20. 58
The national radar mosaic for the moment the first event began.
2 hail, 2 thunderstorm wind. Local standard time, as filed.
Trees were blown down by high winds.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2003Every state in 2003This day in weather historyWarnings in Texas, July 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5378575, 5378576, 5378577, 5378662.